# SDR USAA951204

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1309
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION AT INBOARD SEAT TRACK LEFT STATION 1309 IN 2 POSITIONS. CORROSION TASK NR C58-53301 PREVIOUSLY RE WORKED.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4.  (M)
